# SDR SWAA961120

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Condition: Low Pressure
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR SLIDE PRESSURE BELOW MINIMUM.  REMOVED AND REPLACED SLIDE ASSEMBLY PER BOEING M/M.
